Special coordinate coverings of Riemann surfaces

R. C. Gunning

Research output: Contribution to journalArticlepeer-review

91 Scopus citations
Original languageEnglish (US)
Pages (from-to)67-86
Number of pages20
JournalMathematische Annalen
Volume170
Issue number1
DOIs
StatePublished - Mar 1967

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'Special coordinate coverings of Riemann surfaces'. Together they form a unique fingerprint.

Cite this